Alert archive / Georgia / River Flood Warnings in 2009
River Flood Warning 4, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jan 6, 2009, 12:20 PM EST for Polk County, Georgia. It took effect at Jan 7, 2009, 2:32 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 6, 2009, 12:20 PM EST (17:20 UTC)
- In effect from
- Jan 7, 2009, 2:32 AM EST
- Expired
- Jan 7, 2009, 1:07 AM EST
- In force
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
County Polk County, GA
The radar
The Atlanta radar (KFFC), 91 km from the middle of the area, began a volume at 17:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Cedar Creek at Georgia Ave at Cedartown (CTWG1).
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 16 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02397410, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS42 KFFC 061720 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1220 PM EST TUE JAN 06 2009 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING CREEK IN GEORGIA... BIG CEDAR CREEK NEAR CEDARTOWN AFFECTING POLK COUNTY .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. ADDITIONAL RAIN WILL CAUSE SOME POINTS ALONG THE RIVER SYSTEM TO EXPERIENCE FLOODING. ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. GAC233-070720- /O.NEW.KFFC.FL.W.0004.090107T0732Z-090107T1646Z/ /CTWG1.1.ER.090107T0732Z.090107T0800Z.090107T1046Z.NO/ 1220 PM EST TUE JAN 06 2009 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY GEORGIA HAS ISSUED A * FLOOD WARNING FOR THE BIG CEDAR CREEK NEAR CEDARTOWN * FROM LATE TONIGHT UNTIL WEDNESDAY MORNING * AT 12PM TUESDAY THE STAGE WAS...11.5 FEET AND RISING SLOWLY * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 15.0 FEET * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE AFTER MIDNIGHT AND CONTINUE TO RISE TO NEAR 15.2 FEET EARLY WEDNESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE LATER WEDNESDAY. * AT 15.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS. WATER ENTERS YARDS UPSTREAM FROM CANAL STREET BRIDGE AND ALONG TANYARD BRANCH. SEVERAL HOMES BEGIN TO FLOOD JUST WEST OF GEORGIA AVENUE ON OLD ESOM HILL LOOP. * THIS CREST COMPARES TO A PREVIOUS CREST OF 15.2 FEET ON MAR 6 2003. $$
2 follow-up statements
000 WGUS82 KFFC 070203 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 903 PM EST TUE JAN 06 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... BIG CEDAR CREEK NEAR CEDARTOWN AFFECTING POLK COUNTY .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. GAC233-071603- /O.CON.KFFC.FL.W.0004.090107T0732Z-090107T1646Z/ /CTWG1.1.ER.090107T0732Z.090107T0800Z.090107T1046Z.NO/ 903 PM EST TUE JAN 06 2009 THE FLOOD WARNING CONTINUES FOR THE BIG CEDAR CREEK NEAR CEDARTOWN * FROM MIDNIGHT TONIGHT THROUGH WEDNESDAY MORNING * AT 8 PM TUESDAY THE STAGE WAS 8.9 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 15.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE AFTER MIDNIGHT TONIGHT... AND CONTINUE TO RISE TO NEAR 15.2 FEET BY EARLY WEDNESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE BY MIDDAY WEDNESDAY. * AT 15.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS. WATER ENTERS YARDS UPSTREAM FROM CANAL STREET BRIDGE AND ALONG TANYARD BRANCH. SEVERAL HOMES BEGIN TO FLOOD JUST WEST OF GEORGIA AVENUE ON OLD ESOM HILL LOOP. $$
000 WGUS82 KFFC 070607 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 107 AM EST WED JAN 07 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... BIG CEDAR CREEK NEAR CEDARTOWN AFFECTING POLK COUNTY GAC233-070637- /O.CAN.KFFC.FL.W.0004.000000T0000Z-090107T1646Z/ /CTWG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 107 AM EST WED JAN 07 2009 THE FLOOD WARNING IS CANCELLED FOR THE BIG CEDAR CREEK NEAR CEDARTOWN * AT 1AM WEDNESDAY THE STAGE WAS 9.3 FEET AND RISING SLOWLY * FLOOD STAGE IS 15.0 FEET * AT 13.0 FEET...WATER ENTERS PARKING LOT NEAR CREEK OF MOBILE HOME PARK NEAR HELEN STREET. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 6, 10:42 AM EST, 1 hour 38 minutes earlier.
Area forecast discussion, Jan 6, 10:42 AM EST, 1 hour 38 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1042 AM EST TUE JAN 6 2009 .UPDATE... WILL SEND UPDATE TO TWEAK TEMPERATURES...ESPECIALLY IN NORTH GEORGIA WHERE PRECIP IS KEEPING TEMPS DOWN A LITTLE. WILL ALSO UPDATE POPS...INCREASING THEM NORTH AND DECREASING THEM A TAD SOUTH. SOME MINOR TWEAKS TO HOURLY TEMPS AND DEWPOINTS TO KEEP THEM ON TRACK...AND WILL ALSO SEND AN UPDATE TO THE FLOOD WATCH TO REFRESH WORDING. ALREADY SEEING PROBLEMS ACROSS NORTH GEORGIA WITH THE RAINFALL THIS MORNING...AND DESPITE THE BRIEF LULL THERE IS MORE TO COME. HAVE KEPT ONLY SLIGHT CHANCE THUNDER IN THE GRIDS AND HAVE NOT INCLUDED SEVERE WORDING GIVEN ONLY MODEST INSTABILITY...BUT SHEAR IS IMPRESSIVE WITH STRONG LLJ MOVING IN ACROSS THE AREA WITH APPROACHING FRONT. 60+KT AT 850MB WILL MOVE INTO THE REGION WITH THE FRONT AROUND SUNSET AND IF ANY OF THAT TRANSFERS TO THE SURFACE...DAMAGING WINDS WILL BE POSSIBLE...AND WITH THE SHEAR SMALL QLCS SEGMENTS WILL ALSO BE POSSIBLE. MORE ON THIS IN THE AFTERNOON AFD. TDP && .PREV DISCUSSION... /ISSUED 530 AM EST TUE JAN 6 2009/ SHORT TERM /TODAY THROUGH THURSDAY/... CURRENT SATELLITE/RADAR LOOP SHOWS A LARGE MOISTURE PLUMB EXTENDING FROM THE THE SOUTHERN TIP OF BAJA MEXICO TO THE MID ATLANTIC STATES AND OUT INTO THE ATLANTIC WITH SHOWERS AND ISOLATED THUNDERSTORMS. THIS PLUMB IS ASSOCIATED WITH A FRONTAL BOUNDARY THAT IS OVER N GA AT THE MOMENT AND STAYING FAIRLY STATIONARY. THIS FRONT IS NOT EXPECTED TO MOVE TO MUCH FURTHER SOUTH AS A BERMUDA LIKE RIDGE OVER SOUTH GA/FL IS KEEPING THIS FRONT FROM MOVING. THIS WILL KEEP THE HEAVIEST PRECIP ACROSS NORTH GEORGIA WITH 2-4 INCHES EXPECTED OVER THE NEXT 24-36 HOURS IN SOME ARES. THE MAJORITY OF THE RAIN WILL REMAIN ALONG AND NORTH OF THE FRONT...WITH LITTLE TO NO PRECIP EXPECTED FURTHER SOUTH ACROSS CENTRAL GA. BY LATE TONIGHT THE UPPER TROUGH BEGINS TO SHIFT EASTWARD ALLOWING THE MAIN COLD FRONT TO SWEEP THROUGH THE CWA. IT IS DURING THIS PERIOD THAT THE REST OF THE CWA WILL SEE THE EFFECTS OF THIS WEATHER SYSTEM. RIGHT NOW THE MAIN CONCERN FROM THIS SYSTEM WILL BE HEAVY RAIN ACROSS NORTH AND NW GA. ALL OF THE MODELS ARE SHOWING THE HEAVIEST RAINFALL ALONG THE TN/GA BORDER THROUGH THE NEXT 24 HOURS. THE SECOND CONCERN IS THE POSSIBILITY OF SOME SEVERE WEATHER WHICH IS MINIMAL AT THIS TIME. CAPES AND LIFTED INDICES ARE VERY WEAK WITH THIS SYSTEM BUT THERE IS A STRONG 50-60KT LOW LEVEL JET THAT IS EXPECTED OVER THE AREA THIS AFTERNOON AND EVENING. AS THESE SHOWERS AND ISOLATED THUNDERSTORMS ARE MOVING ACROSS NORTH AND PORTIONS OF CENTRAL GA...THESE AREAS COULD SEE SOME OF THESE WINDS MIX DOWN TO THE SURFACE CAUSING SOME WIND DAMAGE. ANY THUNDERSTORMS THAT DUE DEVELOP WILL BE ABLE TO TAP INTO THE STRONG LOW-LEVEL WINDS AND COULD RESULT IN SOME WIND GUSTS NEAR SEVERE LEVELS. LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... ONCE THIS FRONTAL SYSTEM CLEARS THE ARE WED...HIGH PRESSURE BUILD IN FROM THE CENTRAL AND SOUTHERN PLAINS THU THROUGH SAT. THIS WILL MEAN DRIER AND COOLER WEATHER TO COME FOR THE REST OF THE WEEK. THE NEXT PRECIP SYSTEM IS SLATED TO AFFECT THE AREA BY SAT NIGHT/SUN AS A SHORT WAVE MOVES INTO OUR AREA. THERE IS VERY LITTLE MOISTURE AND INSTABILITY WITH THIS NEXT SYSTEM SO WILL CONTINUE WITH SHOWERS IN THE FORECAST FOE NOW. TEMPS IN THE EXTENDED SHOULD BE NEAR OR SLIGHTLY BELOW SEASONAL NORMS. AVIATION... SO FAR CIGS HOLDING IN THE MVFR RANGE MOST PLACES WITH VSBYS 5 MILES OR BETTER. AM WATCHING AN AREA OF IFR CIGS ACROSS SOUTH GEORGIA ..WHICH MAY WORK INTO THE CSG/MCN AREA BEFORE SUNRISE. LOW CONFIDENCE THAT WE WILL SEE IFR CONDITIONS ACROSS NORTHERN TAF SITES THIS MORNING AND PLAN TO KEEP CIGS GENERALLY IN THE 1 TO 2 THSD FT RANGE THROUGH THE MORNING...BEFORE INCREASING INTO THE 2 TO 3 THSD FT RANGE LATE MORNING INTO THE AFTERNOON. WITH MAIN RAIN AREA CONTINUING TO LIFT SLOWLY TO THE NORTH...MAY ONLY SEE A FEW SPRINKLES HERE AND THERE THIS MORNING BEFORE GETTING BACK INTO BETTER PRECIP COVERAGE LATE TODAY/TONIGHT. RISK OF THUNDER LOOKS MINIMAL...AND BEST CHANCE WITH THE FRONT. HOWEVER...WILL CARRY THUNDER MOST PLACES DURING THE EVENING...ENDING WITH FROPA WHICH SHOULD BE CLOSE TO 06Z IN ATL AND BY 12Z ELSEWHERE. WINDS SOUTH TO SOUTHWEST TODAY AHEAD OF THE FRONT. ALREADY SEEING SOME GUSTS THIS MORNING...AND PLAN TO INCREASE POSSIBLE GUST TO 25 KTS BY THIS AFTERNOON. WINDS GOING NORTHWEST BEHIND THE FRONT LATE TONIGHT...AND SHOULD REMAIN QUITE BREEZY. 49 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 66 52 56 36 54 / 70 100 70 5 0 ATLANTA 66 49 54 37 52 / 80 100 50 5 0 BLAIRSVILLE 57 47 48 32 43 / 100 100 50 20 5 CARTERSVILLE 62 49 51 32 49 / 100 100 50 10 0 COLUMBUS 71 54 58 38 58 / 60 100 50 5 0 GAINESVILLE 58 49 52 35 49 / 100 100 50 10 0 MACON 73 56 58 39 60 / 30 90 70 5 0 ROME 61 48 50 33 49 / 100 100 50 10 5 PEACHTREE CITY 66 47 54 35 54 / 70 100 50 5 0 VIDALIA 74 59 65 39 62 / 10 60 80 5 0 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR THE FOLLOWING ZONES: BARTOW...CATOOSA...CHATTOOGA...CHEROKEE...COBB...DADE...DAWSON... FANNIN...FLOYD...FORSYTH...GILMER...GORDON...HARALSON... LUMPKIN...MURRAY...NORTH FULTON...PAULDING...PICKENS...POLK... TOWNS...UNION...WALKER...WHITE...WHITFIELD. &&
Hazardous weather outlook, Jan 6, 11:30 AM EST, 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1130 AM EST TUE JAN 6 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1130 AM EST TUE JAN 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PERIODS OF HEAVY RAIN WITH POSSIBLE FLOODING IS EXPECTED ACROSS PORTIONS OF NORTH GEORGIA TODAY AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. .SYNOPSIS... A FRONTAL BOUNDARY STRETCHING ACROSS EXTREME NORTH GEORGIA WILL REMAIN NEARLY STATIONARY THIS AFTERNOON...AS A SURFACE LOW DEVELOPS OVER THE LOWER MISSISSIPPI VALLEY. THE LOW WILL MOVE NORTHEAST ...PULLING THE COLD FRONT ACROSS NORTH AND CENTRAL GEORGIA TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE FLOODING RAINS. HEAVY RAINFALL COULD CAUSE SOME RIVERS...STREAMS AND CREEKS TO RISE TO LEVELS THAT RESULT IN MINOR FLOODING. THE BEST CHANCE FOR FLOODING CONDITIONS WILL CONTINUE TO BE NORTH OF A BUCHANAN TO ATLANTA TO CLEVELAND LINE. THE PRIMARY HAZARDS WITH THE THUNDERSTORMS WILL BE DAMAGING WINDS WITH AN ISOLATED TORNADO POSSIBLE. THE BEST CHANCE FOR SEVERE STORMS WILL BE SOUTH AND WEST OF A ROME TO GAINESVILLE TO GRIFFIN LINE. .DISCUSSION... GULF MOISTURE WILL CONTINUE TO ADVECT INTO THE STATE THIS AFTERNOON...OVERRUNNING A STATIONARY BOUNDARY STRETCHING FROM LOUISIANA INTO NORTH GEORGIA. A SURFACE LOW WILL LIFT NORTHEAST ALONG THE BOUNDARY...PULLING A COLD FRONT ACROSS NORTH AND CENTRAL GEORGIA TONIGHT. SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS THE AREA THROUGH TONIGHT AS THIS COMPLEX WEATHER SYSTEM MOVES ACROSS THE SOUTHEAST U.S. RAINFALL COULD BE HEAVY AT TIMES...WITH ADDITIONAL TOTALS OF 2 TO 3 INCHES POSSIBLE ACROSS PORTIONS OF NORTH GEORGIA...TOTAL ACCUMULATIONS COULD BE 4 TO 7 INCHES BY WEDNESDAY MORNING. THE COMBINATION OF STRONG WIND SHEAR AND WEAK INSTABILITY IS EXPECTED TO BE ENOUGH TO PRODUCE THUNDERSTORMS. SOME OF THESE THUNDERSTORMS MAY BE STRONG ENOUGH TO PRODUCE DAMAGING WINDS WITH AN ISOLATED TORNADO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED DURING THE PERIOD AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE ACTIVATION THIS AFTERNOON OR EVENING.
In the hours before
Local storm report, Jan 6, 6:43 AM EST, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
643 AM EST TUE JAN 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FLOOD DUCKTOWN 34.24N 84.25W
01/06/2009 FORSYTH GA EMERGENCY MNGR
EMA REPORTED SUTTON DOWN CREEK EXPERIENCING FLOODING AT
CONCORD ROAD AND OAK GROVE ROAD. INDICATED THAT LOW LYING
AREAS ALSO FLOODED...RESULTING IN 6 ROAD CLOSURES.
&&
GRIFFITHLocal storm report, Jan 6, 6:48 AM EST, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
648 AM EST TUE JAN 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 AM FLOOD ALPHARETTA 34.07N 84.27W
01/06/2009 FULTON GA EMERGENCY MNGR
FALLOW ROAD AND TIDWELL ROAD EXPERIENCING FLOODING.
&&
GRIFFITHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 6, 6:45 AM EST | Areal Flood Warning | FFC | Forsyth | 24 hr |
| Jan 6, 6:51 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 57 hr |
| Jan 6, 7:57 AM EST | River Flood Warning | FFC | Dawson, Forsyth | 15 hr |
| Jan 6, 8:46 AM EST | Areal Flood Warning | FFC | Bartow, Chattooga, Cherokee, Floyd, Gilmer, Gordon and 1 more | 24 hr |
| Jan 6, 9:40 AM EST | Areal Flood Warning | FFC | Banks, Dawson, Fannin, Hall, Lumpkin, Towns and 2 more | 22 hr |
| Jan 6, 10:56 AM EST | River Flood Warning | FFC | Cherokee | 33 hr |
| Jan 6, 12:33 PM EST | River Flood Warning | FFC | Dade | 47 hr |
| Jan 6, 12:46 PM EST | Areal Flood Warning | FFC | Catoosa, Murray, Walker, Whitfield | 24 hr |
| Jan 6, 3:15 PM EST | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 45 min |
| Jan 6, 3:19 PM EST | Tornado Warning | FFC | Dade, Walker | 17 min |
| Jan 6, 3:37 PM EST | River Flood Warning | FFC | Gilmer | 15 hr |
| Jan 6, 4:41 PM EST | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 64 min |
| Jan 6, 4:55 PM EST | Tornado Warning | FFC | Chattooga, Floyd | 50 min |
| Jan 6, 5:23 PM EST | Severe Thunderstorm Warning | FFC | Bartow, Gordon, Murray, Walker, Whitfield | 52 min |
| Jan 6, 5:33 PM EST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 4 days |
Nearby
River Flood Warnings in Georgia, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.